MathSciNet Relay Station
MathSciNet bibliographic data
MR2240667 (2007i:28003) 28A05 (03E15)
Kun, Gábor A surprising covering of the real line. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3555–3559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement